# SDR QXEA2022041100145

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 23,164 hours, 25,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR LIGHT AT AFT CABIN PASSENGER DOOR DOES NOT ILLUMINATE WHEN EMERGENCY LIGHTS ARE SELECTED ON. REMOVED FROM SERVICE. PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM TASK 33-51-00-710-802. OPS CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
